# SDR 0000402275

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275US
- Make and model: Boeing 727251
- Aircraft serial: 21154
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 323636
- Condition: Leaking
- Location: Hyd B  System
- Part time: 6,464 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT, B SYSTEM NR 2 PUMP LIGHT ILLUMINATED.  CREW REPORTED TOTAL LOSS OF B SYSTEM HYDRAULIC FLUID.  CREW RETURNED TO MIA AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED 'B' SYSTEM HYDRAULIC PUMP.  LEAK AND OPERATIONAL CHECK GOOD.
